# SDR SCNA99646

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 495
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SEAT TRACK AT STATION 495 RBL 28 WAS FOUND GOUGED ON THE OUTBOARD FLANGE.  REMOVED TRACK SECTION IAW DC10 SRM 537000 VOL 1.  FABRICATED TRACK SPLICE HAT AND PLATE IAW DC10 SRM 517000 VOL 1.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2.  INSTALLED TRACK SPLICE HAT AND PLATE IAW DC10 SRM 513301 VOL 2.
